# SDR HEEA0011935

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 473203003
- Condition: Failed
- Location: Fuel Indicating
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FULL GAUGE READS ZERO.
